# SDR DL72S960660

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 17AT6
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND LT SIDE OF AIRCRAFT EMERGENCY EXIT SIGN ILLUMINATION LIGHTS INOP.  REPLACED NO SMOKING SW ON PILOTS O/H PNL.
